# SDR IPXA2024022206588

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N396UP
- Make and model: Boeing 767346
- Aircraft serial: 40364
- Aircraft time: 27,161 hours, 8,230 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: 636581
- Condition: Open
- Location: Sliding Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO WINDOW HANDLE OPENED INFLIGHT AT 24,000 FEET.  THE HANDLE WOULDN'T CLOSE INFLIGHT. REVIEWED TASK PER GMM-MTX 09.05.01.09.
